# SDR DALA2015112307188

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET EXTRIOR SURFACE OTBD SIDE HAS AREA OF CORROSION AT T/E APPROXIMATELY 18" ABOVE BOTTOM OF WING.  REPAIRED IAW PRI 540728-14, REV 0 AND ERA 540728-14, REV ORIGINAL.
